# SDR R61A201604270346

- Difficulty date: April 27, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORRODED NUTS ON FWD AND AFT SECOND FROM BOTTOM AND MOST LOWER DOOR STOPS ON FWD PAX DOOR.  EAMS MAINTENANCE REMOVED LIGHT CORROSION FROM AFT LOWER DOOR STOP AND R & R AFT LOWER STOP NUT, PN NAS509-7 IAW SRM 51-12-02 AND AMM 52-11-23.
